RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 6, страницы 702–717 (Mi rcd193)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies

Amadeu Delshamsa, Marina Gonchenkob, Sergey V. Gonchenkoc

a Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Av. Diagonal 647, 08028 Barcelona, Spain
b Institut für Mathematik, Technische Universität Berlin, Straße des 17. Juni 136, D-10623 Berlin, Germany
c Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod University, pr. Gagarina 23, Nizhny Novgorod, 603950 Russia

Аннотация: We study bifurcations of nonorientable area-preserving maps with quadratic homoclinic tangencies. We study the case when the maps are given on nonorientable twodimensional surfaces. We consider one- and two-parameter general unfoldings and establish results related to the emergence of elliptic periodic orbits.

Ключевые слова: area-preserving map, non-orientable surface, elliptic point, homoclinic tangency, bifurcation

Финансовая поддержка Номер гранта
Российский научный фонд 14-41-00044
14-12-00811
Российский фонд фундаментальных исследований 13-01-00589
13-01-97028-povolzhye
14-01-00344
Ministerio de Economía y Competitividad de España MTM2012-31714
Deutsche Forschungsgemeinschaft
Generalitat de Catalunya 2014SGR504
This work was partially supported by the Russian Scientific Foundation Grant 14-41- 00044. Section 3 was carried out by the RSF-grant (project No.14-12-00811). SG was partially supported by the grants of RFBR No.13-01-00589, 13-01-97028-povolzhye and 14-01-00344. AD and MG were partially supported by the Spanish MINECO-FEDER Grant MTM2012-31714 and the Catalan Grant 2014SGR504. MG was supported by the DFG Collaborative Research Center TRR 109 “Discretization in Geometry and Dynamics”.


DOI: https://doi.org/10.1134/S1560354714060082

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37C05, 37C29, 37E30, 37G25
Поступила в редакцию: 30.09.2014
Принята в печать:19.10.2014
Язык публикации: английский

Образец цитирования: Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, “On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies”, Regul. Chaotic Dyn., 19:6 (2014), 702–717

Цитирование в формате AMSBIB
\RBibitem{DelGonGon14}
\by Amadeu~Delshams, Marina Gonchenko, Sergey V. Gonchenko
\paper On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 6
\pages 702--717
\mathnet{http://mi.mathnet.ru/rcd193}
\crossref{https://doi.org/10.1134/S1560354714060082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3284610}
\zmath{https://zbmath.org/?q=an:06507828}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345996200008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd193
  • http://mi.mathnet.ru/rus/rcd/v19/i6/p702

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Delshams, M. Gonchenko, S. Gonchenko, “Corrigendum: On dynamics and bifurcations of area-preserving maps with homoclinic tangencies (2015 Nonlinearity 28 3027)”, Nonlinearity, 30:3 (2017), c2  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:81
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020